It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Minocycline
Jul 7, 2007
I was on Minocycline for 10 years for acne. I started it around age 13 and it did help the acne. However, when I was in my 20's and had my wisdom teeth out, they came out black. They weren't rotted, but they formed black instead of white. The dentist said it was from taking the antibiotics when the teeth were forming. I immediately stopped taking the Minocycline because if it caused the problems with my teeth, I wondered what other problems it caused being on it long term. I am now in my mid 30's and I still have acne, but going off the medication was a choice I felt I needed to make.

Please monitor yourself carefully if you plan on being on this medication long term.

Caution: Be careful in the sun while on this medication. It makes you more sensitive to the sun and likely to burn. I was never told this until about 8 years into taking it, but I could definately tell you that my nose continually burned no matter how much sunscreen I used.

By the way, when I was on the Minocycline, I never had any side effects. Many people get yeast infections when on antibiotics. Talk to your doctor about this if it remains a problem. One of my PCP's always gave me a prescription for yeast infection medication when he prescribed antibiotics, "just in case".
Re: Minocycline
Jul 9, 2007
Calidoll - If you are experiencing dizziness with Minocycline, you should stop taking it! The same thing happened to me, and my doctor took me off it. I am not sure, but I dont think that sort of thing goes away with time, but ask your doctor! Also, I never had yeast infections, but if no one has ever told you this, you should eat lots of yogurt! Antibiotics kill healthy bacteria in your gut that can result in yeast infections. I'm not sure how it works, but I think that yogurt has healthy bacteria that helps return your bacteria levels to normal? And I am not sure if Vitamin K supplements will help, but you could try that too. (Viactiv has Vitamin K in it.) But my advice would be to stop Minocycline and get a different antibiotic...Amoxicillin worked for me for awhile if you haven't tried this one.





All times are GMT -7. The time now is 01:03 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!